REAL

Items where Author is "Lack, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Böhm, Gabriella Eszter and Lack, S. (2017) A simplicial approach to multiplier bimonoids. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 24 (1). pp. 107-122. ISSN 1370-1444

Böhm, Gabriella Eszter and Lack, S. (2016) Hopf comonads on naturally Frobenius map-monoidales. JOURNAL OF PURE AND APPLIED ALGEBRA, 220 (6). pp. 2177-2213. ISSN 0022-4049

Böhm, Gabriella Eszter and Lack, S. (2015) Multiplier bialgebras in braided monoidal categories. JOURNAL OF ALGEBRA, 423. pp. 853-889. ISSN 0021-8693

This list was generated on Thu Apr 3 17:50:47 2025 CEST.